On Diffusion Driven Oscillations in Coupled Dynamical Systems
1999 (English)In: International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, ISSN 0218-1274, Vol. 9, no 4, 629-644 p.Article in journal (Refereed) Published
The paper deals with the problem of destabilization of diffusively coupled identical systems. It is shown that globally asymptotically stable systems being diffusively coupled, may exhibit oscillatory behavior. It is shown that if the diffusive medium consists of hyperbolically nonminimum phase systems and the diffusive factors exceed some threshold value, the origin of the overall system undergoes a Poincare-Andronov-Hopf bifurcation resulting in oscillatory behavior.
Place, publisher, year, edition, pages
1999. Vol. 9, no 4, 629-644 p.
Stability, Oscillations, Passivity
IdentifiersURN: urn:nbn:se:liu:diva-95665DOI: 10.1142/S0218127499000444OAI: oai:DiVA.org:liu-95665DiVA: diva2:637184